# SDR 95ZZZX2324

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5849W
- Make and model: Piper PA-28-150
- Aircraft serial: 282293
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6244400
- Condition: Corroded
- Location: Sta 228.3
- Part time: 3,846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON BULKHEAD LOCATED AT STA 228.3.  THE CORROSION IS AT THE UPPER PART OF THE BULKHEAD WHERE THE FORWARD STEEL ATTACHMENT FITTING IS LOCATED.  THIS STEEL FITTING SERVES AS THE FORWARD VERTICAL STABILIZER ATTACHMENT POINT.  PIPER SB 977 DOES NOT COVER THIS SUBJECT.  THIS CONDITION WAS VERY DIFFICULT TO DETECT.  THE ONLY INDICATION WAS A VERY SLIGHT AMOUNT OF PITTING ON THE DOUBLER.
